Domain-representable spaces

Volume 189 / 2006

Harold Bennett, David Lutzer Fundamenta Mathematicae 189 (2006), 255-268 MSC: Primary 54E52; Secondary 06B35, 06F30, 54F05. DOI: 10.4064/fm189-3-3


We study domain-representable spaces, i.e., spaces that can be represented as the space of maximal elements of some continuous directed-complete partial order (= domain) with the Scott topology. We show that the Michael and Sorgenfrey lines are of this type, as is any subspace of any space of ordinals. We show that any completely regular space is a closed subset of some domain-representable space, and that if $X$ is domain-representable, then so is any $G_\delta $-subspace of $X$. It follows that any Čech-complete space is domain-representable. These results answer several questions in the literature.


  • Harold BennettTexas Tech University
    Lubbock, TX 79409, U.S.A.
  • David LutzerCollege of William & Mary
    Williamsburg, VA 23187, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image